# SDR ASAA2016071717427

- Difficulty date: July 17, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 23,888 hours, 7,169 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003858
- Condition: Failed
- Location: Nr 1
- Part time: 40,501 hours, 12,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE IDG IAW AMM 24-11-11-000-801 AND 24-11-11-400-801. PERFORMED OPS & LEAK CHECK IAW AMM 24-11-00-700-802.  CHECKED GOOD.
